GK Doctoral Workshop 2015

Europe/Berlin
Haus Lutzenberg

Haus Lutzenberg

Backnanger Str. 9 71566 Althütte/Schwäb.Wald
Robin Roth (KIT, ITP), Shawn Williamson (KIT), Simon Fink (IEKP)
Participants
  • Alexander Wlotzka
  • Christoph Wiegand
  • Genessis Perez
  • Hanna Ziesche
  • Hannes Mildner
  • Marco Harrendorf
  • Michael Ziegler
  • Moritz Gelb
  • Paul Tremper
  • Radek Podskubka
  • Robin Roth
  • Shawn Williamson
  • Simon Fink
  • Simon Kast
  • Simon Kudella
  • Thomas Keck
  • Thomas Müller
    • 09:00 12:00
      Arrival
    • 12:00 13:00
      Lunch 1h
    • 13:00 15:00
      Physics Speed Dating
    • 15:00 15:20
      Cake Brake 20m
    • 15:20 18:30
      Inverse Group Puzzle
    • 18:30 19:30
      Dinner 1h
    • 19:30 21:30
      Alumni Talk
    • 09:00 10:30
      Inverse Group Puzzle: Group phase II
    • 10:30 10:45
      Coffee Break 15m
    • 10:45 12:30
      Inverse Group Puzzle: Group phase II
    • 12:30 13:30
      Lunch 1h
    • 13:30 19:00
      Excursion Skypark

      Skypark

    • 19:00 21:00
      Dinner 2h
    • 09:00 10:30
      Inverse Group Puzzle: Small Presentations
    • 10:30 10:45
      Coffee Break 15m
    • 10:45 12:00
      Inverse Group Puzzle: Small Presentations
    • 12:00 13:00
      Lunch 1h
    • 13:00 14:00
      Feedback
    • 14:00 14:20
      Cake Break 20m
    • 14:20 16:20
      Departure
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×